Alert archive / Mississippi / Wind Advisories in 2010
Wind Advisory 7, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Nov 4, 2010, 4:41 AM CDT for 9 counties in Mississippi; 6 parishes in Louisiana; Chicot County, Arkansas. It took effect at Nov 4, 2010, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2010, 4:41 AM CDT (09:41 UTC)
- In effect from
- Nov 4, 2010, 7:00 AM CDT
- Expired
- Nov 4, 2010, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Jackson, MS
Counties Chicot County, AR, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 117 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 462 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
105 WWUS74 KJAN 040941 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 441 AM CDT THU NOV 4 2010 ...WIND ADVISORY IN EFFECT FOR THE MISSISSIPPI RIVER DELTA REGION TODAY... ARZ075-LAZ008-009-015-016-023-025-MSZ018-019-025-034-035-040>042- 047-041745- /O.NEW.KJAN.WI.Y.0007.101104T1200Z-101105T0000Z/ CHICOT-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA- SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...VICKSBURG 441 AM CDT THU NOV 4 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SUSTAINED WIND SPEEDS FROM 20 TO 25 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA TODAY...GENERALLY WEST OF A LINE FROM GREENWOOD TO YAZOO CITY TO VICKSBURG TO ST. JOSEPH. WIND GUSTS FROM 30 TO 40 MPH WILL ALSO BE POSSIBLE. THE GRADIENT OF PRESSURE ACROSS THE ARKLAMISS REGION WILL TIGHTEN TODAY BETWEEN LOW PRESSURE EXITING TO OUR EAST AND DEVELOPING HIGH PRESSURE TO OUR WEST. THIS WILL RESULT IN GUSTY NORTH WIND ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 03
3 follow-up statements
940 WWUS74 KJAN 041821 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 121 PM CDT THU NOV 4 2010 ...WIND ADVISORY IN EFFECT FOR THE MISSISSIPPI RIVER DELTA REGION TODAY... ARZ075-LAZ008-009-015-016-023-025-MSZ018-019-025-034-035-040>042- 047-050000- /O.CON.KJAN.WI.Y.0007.000000T0000Z-101105T0000Z/ CHICOT-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA- SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...VICKSBURG 121 PM CDT THU NOV 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SUSTAINED WIND SPEEDS FROM 20 TO 25 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA TODAY...GENERALLY WEST OF A LINE FROM GREENWOOD TO YAZOO CITY TO VICKSBURG TO ST. JOSEPH. WIND GUSTS FROM 30 TO 40 MPH WILL ALSO BE POSSIBLE. THE GRADIENT OF PRESSURE ACROSS THE ARKLAMISS REGION WILL TIGHTEN TODAY BETWEEN LOW PRESSURE EXITING TO OUR EAST AND DEVELOPING HIGH PRESSURE TO OUR WEST. THIS WILL RESULT IN GUSTY NORTH WIND ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
045 WWUS74 KJAN 042010 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT THU NOV 4 2010 ...WIND ADVISORY IN EFFECT FOR THE MISSISSIPPI RIVER DELTA REGION TODAY... ARZ075-LAZ008-009-015-016-023-025-MSZ018-019-025-034-035-040>042- 047-050415- /O.NEW.KJAN.FZ.A.0001.101106T0800Z-101106T1400Z/ /O.CON.KJAN.WI.Y.0007.000000T0000Z-101105T0000Z/ CHICOT-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA- SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...VICKSBURG 310 PM CDT THU NOV 4 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SUSTAINED WIND SPEEDS FROM 20 TO 25 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA TODAY...GENERALLY WEST OF A LINE FROM GREENWOOD TO YAZOO CITY TO VICKSBURG TO ST. JOSEPH. WIND GUSTS FROM 30 TO 40 MPH WILL ALSO BE POSSIBLE. THE GRADIENT OF PRESSURE ACROSS THE ARKLAMISS REGION WILL TIGHTEN TODAY BETWEEN LOW PRESSURE EXITING TO OUR EAST AND DEVELOPING HIGH PRESSURE TO OUR WEST. THIS WILL RESULT IN GUSTY NORTH WIND ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ074-LAZ007-024-026-MSZ026>033-036>039-043>046-048>066-072>074- 050415- /O.NEW.KJAN.FZ.A.0001.101106T0800Z-101106T1400Z/ ASHLEY-MOREHOUSE-CATAHOULA-CONCORDIA-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...JONESVILLE...HARRISONBURG...VIDALIA... FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR... CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD... COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...HATTIESBURG 310 PM CDT THU NOV 4 2010 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. WIDESPREAD LOW TEMPERATURES IN THE UPPER 20S TO NEAR 30 DEGREES ARE EXPECTED SATURDAY MORNING. THESE TEMPERATURES SHOULD BRING AN END TO THE GROWING SEASON ACROSS MOST OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
551 WWUS74 KJAN 050008 AAA NPWJAN URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 708 PM CDT THU NOV 4 2010 ...WIND ADVISORY HAS EXPIRED... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ARZ075-LAZ008-009-015-016-023-025-MSZ018-019-025-034-035-040>042- 047-050815- /O.EXP.KJAN.WI.Y.0007.000000T0000Z-101105T0000Z/ /O.CON.KJAN.FZ.A.0001.101106T0800Z-101106T1400Z/ CHICOT-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA- SHARKEY-YAZOO-WARREN- INCLUDING THE CITIES OF...DERMOTT...LAKE VILLAGE...EUDORA... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...NEWELLTON...ST. JOSEPH...WATERPROOF... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...VICKSBURG 708 PM CDT THU NOV 4 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. WIND SPEEDS HAVE DIMINISHED AS THE PRESSURE GRADIENT RELAXES OVER THE AREA. SOME LOCATIONS MAY STILL SEE WINDS OF 10 TO 15 MPH WITH GUSTS UP TO 20 MPH OVER THE NEXT HOUR OR TWO...BUT THESE SHOULD SUBSIDE AS WELL. WIDESPREAD LOW TEMPERATURES IN THE UPPER 20S TO NEAR 30 DEGREES ARE EXPECTED SATURDAY MORNING. THESE TEMPERATURES SHOULD BRING AN END TO THE GROWING SEASON ACROSS MOST OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ074-LAZ007-024-026-MSZ026>033-036>039-043>046-048>066-072>074- 050815- /O.CON.KJAN.FZ.A.0001.101106T0800Z-101106T1400Z/ ASHLEY-MOREHOUSE-CATAHOULA-CONCORDIA-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...BASTROP...JONESVILLE...HARRISONBURG...VIDALIA... FERRIDAY...WEST FERRIDAY...GRENADA...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...EUPORA...MABEN...MATHISTON...WEST POINT... COLUMBUS...ACKERMAN...WEIR...STARKVILLE...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...NEWTON...UNION...DECATUR... CONEHATTA...MERIDIAN...PORT GIBSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE... RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL... SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE...MEADVILLE... BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS...BASSFIELD... COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA...WEST HATTIESBURG... LUMBERTON...PURVIS...HATTIESBURG 708 PM CDT THU NOV 4 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. WIDESPREAD LOW TEMPERATURES IN THE UPPER 20S TO NEAR 30 DEGREES ARE EXPECTED SATURDAY MORNING. THESE TEMPERATURES SHOULD BRING AN END TO THE GROWING SEASON ACROSS MOST OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 28
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Nov 4, 4:23 AM CDT, 18 minutes earlier.
Area forecast discussion, Nov 4, 4:23 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 423 AM CDT THU NOV 4 2010 .SHORT TERM...THE LONG WAVE TROUGH SHIFTS EAST OF THE FORECAST AREA TODAY...OPENING THE DOOR TO ADVECTION OF COOLER AND DRIER AIR INTO THE ARKLAMISS. A SHORTWAVE AND ASSOCIATED POOL OF COLDER AIR ALOFT...WILL DROP INTO THE REGION FROM THE NORTH THIS AFTERNOON... REINFORCING THE ONGOING ADVECTION OF COLDER AIR INTO THE REGION. THE SURFACE GRADIENT WILL TIGHTEN SIGNIFICANTLY TODAY BETWEEN THE EXITING SURFACE LOW AND AMPLIFYING RIDGING TO OUR WEST. FORECAST SOUNDINGS SHOW MIXING POTENTIAL TO AT LEAST 850 MB IF NOT A LITTLE HIGHER AND MODELS ARE IN AGREEMENT WITH 35-40 KTS AT 925 MB THIS MORNING...THE NAM BEING A BIT STRONGER WITH 40-50 KTS AT 925 MB ALONG THE MS RIVER DELTA EARLY TODAY. THEY ALL DROP 925 MB FLOW TO 25-30 KTS THIS AFTERNOON WITH GENERALLY 30-35 KTS AT 850 MB MOST OF THE DAY. MAV/MET MOS WIND SPEEDS RUN AROUND 18-19 KTS FOR GLH DURING THE EARLY AFTERNOON...WHICH IS JUST BELOW WIND ADVISORY CRITERIA. ALTHOUGH WIND CONDITIONS AT MOST LOCATIONS FOR TODAY LOOK MARGINAL FOR WIND ADVISORY CRITERIA...WHICH IS SUSTAINED AT 22 KTS AND/OR GUSTS TO 35 KTS...THERE WILL BE A HIGH ENOUGH CHANCE OF THESE CONDITIONS TO ISSUE A WIND ADVISORY FOR AREAS ALONG THE MS RIVER DELTA REGION. THESE CONDITIONS WILL BE MONITORED TODAY FOR POSSIBLE EXTENSION OF THE WIND ADVISORY ACROSS OTHER AREAS. ADJUSTED HIGH TEMPS FOR TODAY A DEGREE OR TWO COOLER FOR NRN AND SOME CENTRAL ZONES IN CONSIDERATION OF WIND SPEEDS AND SLIGHTLY SLOWER CLEARING FROM THE N THIS MORNING. TEMPERATURES WILL DROP WELL BELOW NORMAL VALUES TONIGHT AND LOWS WILL COOL INTO THE 30S AT MOST LOCATIONS BY SUNRISE FRIDAY. A TIGHT SURFACE PRESSURE GRADIENT WILL PERSIST THROUGH THE NIGHT TO MAINTAIN GUSTY NLY WINDS. COLD AIR ADVECTION WILL CONTINUE MOST OF THE DAY FRIDAY BUT WILL BEGIN TO GRADUALLY DECREASE LATER IN THE DAY WHEN THE PRESSURE GRADIENT BEGINS TO RELAX IN RESPONSE TO THE APPROACH OF THE LOW LEVEL HIGH CENTER. THE MODELS HAVE SLOWED SOMEWHAT ON THE EWD PROGRESSION OF THE SURFACE RIDGE CENTER WITH MODELS IN THE LATEST RUN IN GENERAL AGREEMENT THAT LIGHT NLY WIND WILL PERSIST THROUGH SUNRISE SATURDAY WITH THE RIDGE CENTER MOVING OVER THE AREA DURING THE AFTERNOON. IT LOOKS AS IF COLD AIR ADVECTION WILL BE SUFFICIENT TO OVERCOME LIGHT WIND FRIDAY NIGHT AND THAT FREEZING TEMPERATURES ARE IN STORE FOR MUCH IF NOT ALL OF THE FORECAST AREA BY SUNRISE SATURDAY. WILL LET THE DAY SHIFT LOOK OVER ONE MORE RUN TO DECIDE ON A FREEZE WATCH FOR FRIDAY NIGHT. .LONG TERM...THE DEEP TROUGH BRINGING CHILL TO THE ARKLAMISS IN THE SHORT TERM WILL BE EXITING TO THE EAST OVER THE COURSE OF THIS WEEKEND...BUT THE MODIFIED ARCTIC SURFACE HIGH LEFT IN ITS WAKE WILL BE SLOWER TO LOSE ITS GRIP ACROSS OUR REGION. THIS WILL RESULT IN A SLOW MODIFICATION FROM TEMPERATURES BEING 10 TO 15 DEGREES BELOW AVERAGE ON FRIDAY AND SATURDAY...TO NEAR AVERAGE BY MONDAY AND TUESDAY. OPERATIONAL GFS STATISTICAL TEMPERATURES GUIDANCE (MEXMOS) THIS GO ROUND SEEMS TO BE THE CHILLIEST OF ENSEMBLE MEMBERS SATURDAY THROUGH MONDAY..AND PERHAPS TOO CHILLY. WARMING TEMPERATURES ALOFT DURING THIS PERIOD ARGUE AGAINST COMPLETELY STICKING WITH THIS GUIDANCE OVER THE LATTER-MENTIONED PERIOD AND LOWS/HIGH WERE GENERALLY WARMED 1 TO 3 DEGREES. REGARDLESS OF THESE ALTERATIONS...LOWS SUNDAY MORNING COULD STILL FLIRT (OR GO BRIEFLY BELOW) FREEZING ONCE AGAIN IN MANY SPOTS...ALTHOUGH FRIDAY NIGHT WILL LIKELY BE THE OVERALL COLDER NIGHT. EXPECT CLEAR TO MOSTLY CLEAR SKIES DURING THIS PERIOD WITH INITIAL NORTH WINDS TRENDING TOWARD VARIABLE BY THE START OF THE WORK WEEK. TEMPORARY AMPLIFICATION OF THE CONUS UPPER LEVEL PATTERN WILL BE A THING OF THE PAST NEXT WEEK AS NORTH ATLANTIC BLOCKING INFLUENCES ARE OVERWHELMED BY A VAST SURGE OF PACIFIC JET ENERGY FLOWING IN FROM THE WEST COAST INTO THE HEART OF THE NATION. MODELS ARE STILL STRUGGLING WITH RESOLVING THE REGIME CHANGE AND DIFFERENCES ABOUND AMONGST MAIN OPERATIONAL MODEL PLAYERS BY THE END OF THE EXTENDED PERIOD. GIVEN THE DISCREPANCIES...THE GFS ENSEMBLE AVERAGE SOLUTION LOOKS MOST FEASIBLE AT THIS TIME IN THE SECOND HALF OF THE EXTENDED. EVEN THOUGH DETAILS IN MASS FIELDS ALOFT ARE NOTICEABLE BETWEEN THE ENSEMBLE AVERAGE AND THE OPERATIONAL GFS IN THIS PERIOD...THE OPERATIONAL GFS-BASED MEX GUIDANCE DOES NOT LOOK TOO BAD. THUS...EXPECT WARMING TO SOMEWHAT ABOVE NORMAL TEMPERATURES TUESDAY THROUGH NEXT THURSDAY WITH MOIST GULF INFLUX AHEAD OF A BUILDING PLAINS LONGWAVE TROUGH SUGGESTING AT LEAST SOME MINOR PRECIP CHANCE AGAIN FOR THE ARKLAMISS BY NEXT THURSDAY. CONSIDERING MODEL SOLUTION DIFFERENCES IT IS HARD TO SAY A WHOLE LOT MORE ABOUT WEATHER IN THIS PERIOD AT THE PRESENT TIME. /BB/ && .AVIATION...IFR CIGS WILL BE WIDESPREAD OVER CENTRAL AND SRN ZONES EARLY THIS MORNING BUT CONDITIONS WILL IMPROVE FROM THE NW THIS MORNING AS DRIER AIR MAKES ITS WAY INTO THE REGION. IFR/MVFR CIGS WILL PERSIST LONGEST OVER SERN ZONES BUT VFR CONDITIONS WILL SPREAD TO THESE AREAS BY EARLY AFTERNOON. GUSTY NLY WIND WILL DEVELOP ACROSS THE AREA TODAY. EXPECT SUSTAINED WIND SPEEDS FROM 10 TO 20 MPH OVER MOST AREAS AND AROUND 25 MPH IN THE MS RIVER DELTA REGION. WINDS GUSTS FROM 25-30 MPH WILL BE POSSIBLE WITH HIGHER GUSTS AROUND 40 MPH POSSIBLE IN THE DELTA TODAY. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 62 38 55 30 / 0 0 0 0 MERIDIAN 62 36 58 28 / 4 0 0 0 VICKSBURG 63 37 57 29 / 0 0 0 0 HATTIESBURG 65 39 59 31 / 8 0 0 0 NATCHEZ 62 37 56 30 / 0 0 0 0 GREENVILLE 61 37 54 31 / 0 0 0 0 GREENWOOD 60 35 53 28 / 0 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025-034-035-040>042-047. LA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ008-009-015-016-023-025. AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ075. && 03/BB
Hazardous weather outlook, Nov 3, 2:38 PM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 238 PM CDT WED NOV 3 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 041945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 238 PM CDT WED NOV 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY TEMPERATURES MAY FALL TO AROUND 30 DEGREES SATURDAY MORNING ACROSS MUCH OF THE AREA WITH WIDESPREAD FROST LIKELY. A FREEZE WATCH/WARNING MAY BE NEEDED SO PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND ADVISORIES. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 15
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:10 PM CDT | Freeze Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 13 hr |
Nearby
Wind Advisories in Mississippi, 2010Wind Advisories in Louisiana, 2010Wind Advisories in Arkansas, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.